EconPapers    
Economics at your fingertips  
 

Handbook of Functional Equations

Edited by Themistocles M. Rassias ()

in Springer Optimization and Its Applications from Springer, currently edited by Pardalos, Panos, Thai, My T. and Du, Ding-Zhu

Date: 2014
Edition: 2014
ISBN: 978-1-4939-1246-9
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Chapters in this book:

On a Relation Between the Hardy–Hilbert and Gabriel Inequalities
Vandanjav Adiyasuren and Tserendorj Batbold
Mathematical Models of Mechanical Fields in Media with Inclusions and Holes
Marta Bryla, Andrei V. Krupoderov, Alexey A. Kushunin, Vladimir Mityushev and Michail A. Zhuravkov
A Note on the Functions that Are Approximately p-Wright Affine
Janusz Brzdȩk
Multiplicative Ostrowski and Trapezoid Inequalities
Pietro Cerone, Sever S. Dragomir and Eder Kikianty
A Survey on Ostrowski Type Inequalities for Riemann–Stieltjes Integral
W. S. Cheung and Sever S. Dragomir
Invariance in the Family of Weighted Gini Means
Iulia Costin and Gheorghe Toader
Functional Inequalities and Analysis of Contagion in the Financial Networks
P. Daniele, S. Giuffè, M. Lorino, A. Maugeri and C. Mirabella
Comparisons of Means and Related Functional Inequalities
Włodzimierz Fechner
Constructions and Extensions of Free and Controlled Additive Relations
Tamás Glavosits and Árpád Száz
Extremal Problems in Polynomials and Entire Functions
N. K. Govil and Q. M. Tariq
On Approximation Properties of Szász–Mirakyan Operators
Vijay Gupta
Generalized Hardy–Hilbert Type Inequalities on Multiple Weighted Orlicz Spaces
Jichang Kuang
Inequalities for the Fisher’s Information Measures
Christos P. Kitsos and Thomas L. Toulias
Applications of Functional Equations to Dirichlet Problem for Doubly Connected Domains
Vladimir Mityushev
Sign-Changing Solutions for Nonlinear Elliptic Problems Depending on Parameters
D. Motreanu and V. V. Motreanu
On Strongly Convex Functions and Related Classes of Functions
Kazimierz Nikodem
Some New Algorithms for Solving General Equilibrium Problems
Muhammad A. Noor and Themistocles M. Rassias
Contractive Operators in Relational Metric Spaces
Mihai Turinici
Half-Discrete Hilbert-Type Inequalities, Operators and Compositions
Bicheng Yang
Some Results Concerning Hardy and Hardy Type Inequalities
Nikolaos B. Zographopoulos

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spopap:978-1-4939-1246-9

Ordering information: This item can be ordered from
http://www.springer.com/9781493912469

DOI: 10.1007/978-1-4939-1246-9

Access Statistics for this book

More books in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spopap:978-1-4939-1246-9